Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 80, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 14, 2019, 7:09 AM CDT for Fayette County, Illinois. It took effect at Mar 14, 2019, 9:50 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2019, 7:09 AM CDT (12:09 UTC)
- In effect from
- Mar 14, 2019, 9:50 AM CDT
- Expired
- Mar 18, 2019, 7:13 AM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fayette County, IL
The radar
The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 22.49 ft at Mar 16, 2019, 2:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
735
WGUS43 KLSX 141209
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
709 AM CDT Thu Mar 14 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Illinois...
Kaskaskia River at Vandalia
.This Flood Warning is a result of around 1 inch of precipitation the
past 24 hours as well as heavy precipitation over the past week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-151208-
/O.NEW.KLSX.FL.W.0080.190314T1450Z-190318T0600Z/
/VNDI2.1.ER.190314T1450Z.190316T0000Z.190317T0600Z.NO/
709 AM CDT Thu Mar 14 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Kaskaskia River at Vandalia
* until late Sunday night.
* At 6:30 AM Thursday the stage was 17.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
morning and crest near 21.0 feet by tomorrow evening. The river is
forecast to fall below flood stage by early Sunday morning.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
* Impact: At 18.0 feet...Flood Stage. Minor flooding begins.
Unprotected farmland begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/15 03/16 03/17 03/18 03/19
Kaskaskia River
Vandalia 18.0 17.26 20.6 20.5 17.1 14.2 12.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$8 follow-up statements
820
WGUS83 KLSX 150133
FLSLSX
Flood Statement
National Weather Service St Louis MO
833 PM CDT Thu Mar 14 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
.This Flood Warning is a result of heavy rainfall over the past week..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-160133-
/O.EXT.KLSX.FL.W.0080.000000T0000Z-190318T1338Z/
/VNDI2.1.ER.190314T1432Z.190316T0000Z.190317T1338Z.NO/
833 PM CDT Thu Mar 14 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Monday morning.
* At 8:00 PM Thursday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.3 feet tomorrow evening,
then fall below flood stage Sunday morning.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/15 03/16 03/17 03/18 03/19
Kaskaskia River
Vandalia 18.0 19.33 20.5 21.2 18.3 15.4 13.9
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$043
WGUS83 KLSX 151728
FLSLSX
Flood Statement
National Weather Service St Louis MO
1228 PM CDT Fri Mar 15 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
.This Flood Warning is a result of heavy rainfall over the past week..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-161728-
/O.EXT.KLSX.FL.W.0080.000000T0000Z-190318T1245Z/
/VNDI2.1.ER.190314T1432Z.190316T0000Z.190317T1245Z.NO/
1228 PM CDT Fri Mar 15 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Monday morning.
* At 12:00 PM Friday the stage was 20.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.7 feet by this evening, then
fall below flood stage Sunday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/16 03/17 03/18 03/19 03/20
Kaskaskia River
Vandalia 18.0 20.83 21.1 18.1 15.2 13.9 13.4
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$779
WGUS83 KLSX 160054
FLSLSX
Flood Statement
National Weather Service St Louis MO
754 PM CDT Fri Mar 15 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
.This Flood Warning is a result of heavy rainfall over the past week
and zero inches forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-170054-
/O.EXT.KLSX.FL.W.0080.000000T0000Z-190318T1434Z/
/VNDI2.1.ER.190314T1432Z.190316T0600Z.190317T1434Z.NO/
754 PM CDT Fri Mar 15 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Monday morning.
* At 7:30 PM Friday the stage was 22.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 22.3 feet by early Saturday
morning, then fall below flood stage late Sunday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/16 03/17 03/18 03/19 03/20
Kaskaskia River
Vandalia 18.0 22.05 21.9 18.6 14.6 13.5 12.9
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$850
WGUS83 KLSX 161531
FLSLSX
Flood Statement
National Weather Service St Louis MO
1031 AM CDT Sat Mar 16 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
.This Flood Warning is a result of over an inch of rainfall the
past 24 hours and little forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-171530-
/O.EXT.KLSX.FL.W.0080.000000T0000Z-190318T2212Z/
/VNDI2.1.ER.190314T1432Z.190316T0815Z.190317T2212Z.NO/
1031 AM CDT Sat Mar 16 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Monday afternoon.
* At 10:00 AM Saturday the stage was 22.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/17 03/18 03/19 03/20 03/21
Kaskaskia River
Vandalia 18.0 22.20 19.7 15.8 13.7 13.0 12.8
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$529
WGUS83 KLSX 170109
FLSLSX
Flood Statement
National Weather Service St Louis MO
809 PM CDT Sat Mar 16 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
.This Flood Warning is a result of heavy rainfall over the past week
and zero inches forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-180108-
/O.EXT.KLSX.FL.W.0080.000000T0000Z-190318T2200Z/
/VNDI2.1.ER.190314T1432Z.190316T0815Z.190317T2200Z.NO/
809 PM CDT Sat Mar 16 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Monday afternoon.
* At 7:30 PM Saturday the stage was 21.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
Sunday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/17 03/18 03/19 03/20 03/21
Kaskaskia River
Vandalia 18.0 21.29 19.7 15.0 13.4 12.9 12.8
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$626
WGUS83 KLSX 171712
FLSLSX
Flood Statement
National Weather Service St Louis MO
1212 PM CDT Sun Mar 17 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
.This Flood Warning is a result of heavy rainfall over the past week
and no rainfall forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-181711-
/O.EXT.KLSX.FL.W.0080.000000T0000Z-190319T0330Z/
/VNDI2.1.ER.190314T1432Z.190316T0815Z.190318T0330Z.NO/
1212 PM CDT Sun Mar 17 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Monday evening.
* At 11:30 AM Sunday the stage was 19.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/18 03/19 03/20 03/21 03/22
Kaskaskia River
Vandalia 18.0 19.53 16.4 14.5 13.5 12.8 12.6
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$
Maples225
WGUS83 KLSX 180052
FLSLSX
Flood Statement
National Weather Service St Louis MO
752 PM CDT Sun Mar 17 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
.This Flood Warning is a result of heavy rainfall over the past week
and less than a quarter inch rainfall forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-190051-
/O.EXT.KLSX.FL.W.0080.000000T0000Z-190319T0353Z/
/VNDI2.1.ER.190314T1432Z.190316T0815Z.190318T0353Z.NO/
752 PM CDT Sun Mar 17 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Monday evening.
* At 7:30 PM Sunday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by
early Monday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/18 03/19 03/20 03/21 03/22
Kaskaskia River
Vandalia 18.0 18.64 16.5 14.3 13.4 12.9 12.6
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$989
WGUS83 KLSX 181213
FLSLSX
Flood Statement
National Weather Service St Louis MO
713 AM CDT Mon Mar 18 2019
...The flood warning is cancelled for the following rivers in
Illinois...
Kaskaskia River at Vandalia
.This is the last statement for this event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-181243-
/O.CAN.KLSX.FL.W.0080.000000T0000Z-190319T0353Z/
/VNDI2.1.ER.190314T1432Z.190316T0815Z.190318T0615Z.NO/
713 AM CDT Mon Mar 18 2019
The Flood Warning is cancelled for
the Kaskaskia River at Vandalia.
* At 7:00 AM Monday the stage was 17.3 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at 1:15 AM Monday.
* The river will continue falling to 14.3 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/19 03/20 03/21 03/22 03/23
Kaskaskia River
Vandalia 18.0 17.26 14.3 13.4 12.9 12.6 12.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 14, 6:52 AM CDT, 17 minutes earlier.
Area forecast discussion, Mar 14, 6:52 AM CDT, 17 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
652 AM CDT Thu Mar 14 2019
.SHORT TERM... (Through Late Tonight)
Issued at 408 AM CDT Thu Mar 14 2019
A lot of weather going on through tonight with showers this morning,
strong winds through the entire period tho the focus will be through
the afternoon, then chance of rain or light snow tonight.
The low, currently over eastern NEB, has become stacked and will
slowly fill as it moves NE. Models are in relatively good agreement
with the overall trends through tonight. However, there are
differences mainly among precip chances and wind speeds.
First, have upgraded the High Wind Watch to a Warning, leaving the
Wind Advisory in place for now. Models still agree that 2 kft wind
speeds of 50+ kts are likely across much of the CWA through this
afternoon. The main question then becomes how much of this will mix
to the surface. The NAM would suggest less mixing, while the GFS
continues to suggest deeper mixing with the RAP/HRRR trending closer
to the GFS. Believe the determining factor will be how much
insolation can occur. Further west and north, expect mid and low
level clouds to move back into the region. While clouds are
currently moving back into the eastern half of the CWA, these clouds
should clear out of the area by mid day. The strong heating should
help deeper mixing, allowing gusts to around 50 kts to mix to the
surface. Elsewhere, can not rule out gusts that meet or are near 50
kts. However, believe these gusts will be limited and short lived.
Regardless, expect the remainder of the CWA to experience a high end
wind advisory through the afternoon. Have also kept the end time of
the headlines to be 00z. Models agree with gusts diminishing late in
the afternoon and into the evening. However, will need to monitor
trends as northern portions of the CWA may see advisory level gusts,
that is 39 kts, persist for a couple hours beyond 00z.
As for precip chances, a leading s/w ejecting around the base of the
upper low is helping to support showers and a few thunderstorms in
central AR. These should move NE along the southeast CWA border this
morning. A low chance of showers will remain through the morning,
and perhaps into the early afternoon hours, as the cold front moves
east through the region. A chance for light rain, that may mix with
or chance to snow, will return this evening and overnight as the
upper trof moves swings through the region.
There is some uncertainty regarding precip type tonight. Surface
temperatures will cool with strong CAA across the region. However,
there is some uncertainty if cloud layer temperatures will be cool
enough to support ice crystals. With a little instability depicted
within this cloud layer, could see some light snow late tonight into
Fri morning across far northern portions of the CWA. Do not
currently expect any accumulation based on current upstream
observations.
Little change was made to temperatures based on latest guidance.
Going forecast remains near median guidance.
Tilly
.LONG TERM... (Friday through Wednesday)
Issued at 408 AM CDT Thu Mar 14 2019
On Friday morning, an embedded shortwave will swing down the back
side of the upper low as low level moisture continues to be wrapped
back into the region. This combination is enough for several of the
models to squeeze some very light precip out across the region, so
I've introduced a slight chance for showers on Friday morning. With
cool air rushing in, we may even seem some snowflakes mixing in.
Beyond that, we'll become entrenched in NW flow through the
remainder of the forecast period. It appears as though there will be
a few additional embedded shortwaves passing the region, but there
is little consensus as to when that will happen. Given limited
opportunities for low level moisture to push into the area and
considerable uncertainty as to when the best lift will be overhead,
I've refrained from mentioning precip until Tuesday evening. Things
become a bit clearer at that point when guidance comes into a bit
better agreement as a stronger wave comes through. Therefore kept
slight chance pops going for much of Wednesday. Otherwise, the NW
flow through much of the atmosphere will keep temps a bit below
normal through early next week.
BSH
&&
.AVIATION... (For the 12z TAFs through 12z Friday Morning)
Issued at 630 AM CDT Thu Mar 14 2019
An area of showers will continue to move NE briefly impacting
KCPS. Otherwise, PoPs remain low today and tonight. Isolated
rain showers, that may mix with or change to light snow, will be
possible tonight, mainly at KCOU and KUIN. However, these showers
may also impact KSUS/KCPS late tonight into Fri morning. Clouds
currently over the region are expected to clear the region by
late this morning, as clouds over wrn MO move into the region.
These clouds should be low VFR cigs which should gradually trend
down into low MVFR through tonight.
Main issue will be winds. Southerly winds will become southwest
behind a cold front. Winds will continue to veer to eventually
become westerly this evening and overnight. Gusts 40 to 45 kts at
KCOU/KUIN are expected through this afternoon. Some higher gusts
can not be ruled out. Gust of around 50 kts are expected at
KSTL/KSUS/KCPS this afternoon, although, confidence on how long
these will occur is lower. All winds/gusts are expected to
diminish this evening and continue overnight.
Tilly
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 63 36 46 31 / 30 20 20 0
Quincy 56 32 44 27 / 20 20 20 0
Columbia 52 32 46 28 / 10 20 5 0
Jefferson City 54 33 47 28 / 10 20 5 0
Salem 69 38 44 30 / 70 20 20 0
Farmington 63 36 46 30 / 60 10 5 0
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 7 PM CDT this evening for Audrain MO-Boone
MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Knox MO-Lewis MO-Lincoln MO-Marion MO-Moniteau MO-Monroe MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds MO-Shelby
MO-Warren MO.
High Wind Warning until 7 PM CDT this evening for Iron MO-
Jefferson MO-Madison MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Washington MO.
IL...Wind Advisory until 7 PM CDT this evening for Adams IL-Brown IL-
Calhoun IL-Greene IL-Pike IL.
High Wind Warning until 7 PM CDT this evening for Bond IL-
Clinton IL-Fayette IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Mar 14, 7:04 AM CDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 704 AM CDT Thu Mar 14 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 704 AM CDT Thu Mar 14 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Strong southwest to west winds of 20 to 35 mph with gusts of 50 to 60 mph are expected through this afternoon. A Wind Advisory and a High Wind Warning has been issued for the area today. There is a chance of thunderstorms across much of the area this morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Tilly
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:33 AM CDT | High Wind Warning | LSX | Bond, Clinton, Fayette, Jersey, Macoupin, Madison and 6 more | 18 hr |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.